DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/11119

Title: ON THE STOCHASTIC-BEHAVIOR OF A ONE-SERVER N-UNIT SYSTEM SUBJECT TO RANDOM INSPECTION
Authors: NAIDU, RS
GOPALAN, MN
Issue Date: 1985
Publisher: PERGAMON-ELSEVIER SCIENCE LTD
Citation: MICROELECTRONICS AND RELIABILITY, 25(4), 625-629
URI: http://dx.doi.org/10.1016/0026-2714(85)90389-0
http://dspace.library.iitb.ac.in/xmlui/handle/10054/11119
http://hdl.handle.net/10054/11119
ISSN: 0026-2714
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback